A mathematic model of occlusal adjustment

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A mathematic algorithm was developed to calculate mandibular repositioning resulting from occlusal equilibration. A formula to determine the amount of tooth reduction necessary for the adjustment also was derived.

Original languageEnglish (US)
Pages (from-to)471-475
Number of pages5
JournalThe Journal of Prosthetic Dentistry
Volume68
Issue number3
DOIs
StatePublished - Sep 1992

ASJC Scopus subject areas

  • Oral Surgery

Fingerprint Dive into the research topics of 'A mathematic model of occlusal adjustment'. Together they form a unique fingerprint.

  • Cite this